MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SHEET 50*50 T0.8; MESH, SURGICAL, POLYMERIC

SYNTHES GMBH SYNPOR SHEET 50*50 T0.8; MESH, SURGICAL, POLYMERIC
Catalog Number 08.510.120S
Medical Device Problem Codes Material Discolored (1170); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, upon opening the packing, it was noted that the device was broken off and had yellowing discoloration.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees, caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary the product was not returned to j&j medtech orthopedics.However, a video was provided for review.The video investigation revealed the sheet is observed separated non-symmetrically, indicating sheet might have broken.Additionally, a foreign yellow substance is noticed along on of the sides of the sheet.The reported condition can be confirmed.However, the condition of the device upon newly receipt and before packaging was opened remains unknown.Therefore, the complete potential cause cannot be established.Properly handling and attention to the approved use of the device diminishes the risk of failure.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the synpor sheet 50*50 t0.8 would have contributed to the complained device issue.Based on the investigation findings, the potential cause can not be established, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part: 08.510.120s.Lot: ds7009555.Manufacturing site: werk selzach.Release to warehouse date: 01.July.2022.Expiration date: 01.June.2027.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Dhr review retrieved from (b)(4) as the impacted products share the same lot number.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.Corrected: e4.Recaptured codes on h6 (medical device problem code).H3, h4, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device revealed that the synpor sheet 50*50 t0.8 was found cut into three fragments with a yellowish coloration on all surface.It is unknow if the missing cut portion of the implant also exhibited the yellowish coloration, as it was not returned for analysis.Additionally, its appears that the product was handled and intentionally cut into two portions measuring approximately 2.5mm x 3.5mm.This condition does not seem to reflect the original state of the product prior to opening the package.However, the reported condition can be partially confirmed.The complete potential cause cannot be established.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was not performed as it is not applicable to the complaint condition.A functional evaluation was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the synpor sheet 50*50 t0.8 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part : 08.510.120s.Lot : ds7009555.Manufacturing site: werk selzach.Release to warehouse date: 01.July.2022 expiration date: 01.June.2027.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23347529
Report Number8030965-2025-10549
Device Sequence Number18158610
Product Code FTL
UDI-Device Identifier10887587026039
UDI-Public(01)10887587026039(17)270601(10)DS7009555
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08.510.120S
Device Lot NumberDS7009555
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown